American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Robert J. Berman. Tunneling, the Quillen Metric and Analytic Torsion for High Powers of a Holomorphic Line Bundle. Contemporary Mathematics 630 (2014) 15-31.
Book volume table of contents   
View Article: PDF

[2] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[3] V. Balaji and János Kollár. Restrictions of stable bundles. Contemporary Mathematics 564 (2012) 177-184.
Book volume table of contents   
View Article: PDF

[4] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[5] László Lempert. On the cohomology groups of holomorphic Banach bundles. Trans. Amer. Math. Soc. 361 (2009) 4013-4025. MR 2500876.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Brudnyi. Holomorphic $L^{p}$-functions on coverings of strongly pseudoconvex manifolds. Proc. Amer. Math. Soc. 137 (2009) 227-234. MR 2439445.
Abstract, references, and article information   
View Article: PDF

[7] M. Lübke and A. Teleman. The universal Kobayashi-Hitchin correspondence on Hermitian manifolds. Memoirs of the AMS 183 (2006) MR 2254074.
Book volume table of contents   

[8] Indranil Biswas and S. Subramanian. Flat holomorphic connections on principal bundles over a projective manifold. Trans. Amer. Math. Soc. 356 (2004) 3995-4018. MR 2058516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao. Degenerating families of rank two bundles. Proc. Amer. Math. Soc. 131 (2003) 3681-3688. MR 1998174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew D. Hwang and Michael A. Singer. A momentum construction for circle-invariant Kähler metrics. Trans. Amer. Math. Soc. 354 (2002) 2285-2325. MR 1885653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. Balaji, I. Biswas and D. S. Nagaraj. Principal bundles with parabolic structure. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 37-44. MR 1826994.
Abstract, references, and article information   
View Article: PDF

[12] Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte. Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology. Trans. Amer. Math. Soc. 352 (2000) 5405-5433. MR 1665327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Meziani. On the integrability of singular differential forms in two complex variables . Trans. Amer. Math. Soc. 321 (1990) 595-620. MR 989582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Novica Blažić. On almost Einstein holomorphic vector bundles over Hermitian surfaces . Proc. Amer. Math. Soc. 110 (1990) 201-209. MR 1023350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Gromov. Oka's principle for holomorphic sections of elliptic bundles . J. Amer. Math. Soc. 2 (1989) 851-897. MR 1001851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Georges Elencwajg. Brauer group of fibrations and symmetric products of curves . Proc. Amer. Math. Soc. 94 (1985) 597-602. MR 792268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Walter Pranger. Riemann surfaces and bounded holomorphic functions . Trans. Amer. Math. Soc. 259 (1980) 393-400. MR 567086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information   
View Article: PDF

[19] Yum-Tong Siu. Pseudoconvexity and the problem of Levi. Bull. Amer. Math. Soc. 84 (1978) 481-512. MR 0477104.
Abstract, references, and article information   
View Article: PDF

[20] Chia Chi Tung. On the rationality of divisors and meromorphic functions . Trans. Amer. Math. Soc. 239 (1978) 399-406. MR 0463511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ersan Akyildiz. A vector field with one zero on $G/P$ . Proc. Amer. Math. Soc. 67 (1977) 32-34. MR 0457442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric Bedford. Holomorphic continuation of smooth functions over Levi-flat hypersurfaces . Trans. Amer. Math. Soc. 232 (1977) 323-341. MR 0481100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] N. R. O’Brian. Zeroes of holomorphic vector fields and Grothendieck duality theory . Trans. Amer. Math. Soc. 229 (1977) 289-306. MR 0445562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Coy L. May. A bound for the number of automorphisms of a compact Klein surface with boundary . Proc. Amer. Math. Soc. 63 (1977) 273-280. MR 0435385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. Wong. On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres . Proc. Amer. Math. Soc. 62 (1977) 54-56. MR 0425194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. L. Royden. Holomorphic fiber bundles with hyperbolic fiber . Proc. Amer. Math. Soc. 43 (1974) 311-312. MR 0338465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Juan A. Tirao. Square integrable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 190 (1974) 57-75. MR 0338270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael J. Cowen. Families of negatively curved Hermitian manifolds . Proc. Amer. Math. Soc. 39 (1973) 362-366. MR 0315163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard S. Millman. Complex structures on real product bundles with applications to differential geometry . Trans. Amer. Math. Soc. 166 (1972) 71-99. MR 0302943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1